MathSciNet Relay Station
MathSciNet bibliographic data
MR2383531 55P62 (55R80)
Debongnie, Gery Rational homotopy type of subspace arrangements with a geometric lattice. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2245–2252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement